Table of Contents
ISRN Geometry
Volume 2012, Article ID 535101, 13 pages
http://dx.doi.org/10.5402/2012/535101
Research Article

On Almost Hyper-Para-KΓ€hler Manifolds

Institute of Mathematics, University of Rostock, Ulmenstr. 69 (Haus 3), 18057 Rostock, Germany

Received 28 November 2011; Accepted 27 December 2011

Academic Editors: P. Aluffi and M. Rosenbaum

Copyright © 2012 Jochen Merker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jochen Merker, “On Almost Hyper-Para-KΓ€hler Manifolds,” ISRN Geometry, vol. 2012, Article ID 535101, 13 pages, 2012. https://doi.org/10.5402/2012/535101.